Oklahoma, 2010Flood in Oklahoma, May 14 to 16, 2010
May 14 to 16, 2010 · NWS TSA · 1 event in 1 county or zone
A slow moving frontal boundary resulted in periods of thunderstorm activity and locally heavy rainfall over a period of several days, which eventually led to moderate flooding along the Neosho River near Commerce.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving frontal boundary resulted in periods of thunderstorm activity and locally heavy rainfall over a period of several days, which eventually led to moderate flooding along the Neosho River near Commerce.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 13, 10:59 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, May 13, 10:59 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT THU MAY 13 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
WARM/STATIONARY FRONT LOCATED OVER NORTH TEXAS. MOIST UNSTABLE
AIR COMING NORTH ON SOUTHERLY WINDS ABOVE THE FRONT. THE FRONT
WILL PROVIDE SUFFICIENT LIFT TO INCREASE SHOWERS AND WIDELY
SCATTERED THUNDERSTORMS DURING THE NIGHT OVER THE ENTIRE AREA.
CEILINGS WILL BE UP AND DOWN...BUT EXPECT THE TREND TO BE FOR
CEILINGS TO LOWER GRADUALLY THROUGH DAWN AND THEN GRADUALLY
IMPROVE DURING THE MORNING. EXPECT CIGS AND VSBYS TO BE MVFR
MOST AREAS...EXCEPT IFT NW ARKANSAS TONIGHT. MOST AREAS SHOULD
BECOME VFR BY FRIDAY EVENING. /SA
&&
.PREV DISCUSSION... /ISSUED 921 PM CDT THU MAY 13 2010/
DISCUSSION...
SFC COLD FRONT HAS CLEARED ALL BUT A FEW TERRAIN AREAS OF FAR
SOUTHEAST OKLAHOMA THIS EVENING. SHOWERS AND THUNDERSTORMS
BEGINNING TO INCREASE FROM SOUTHWEST INTO CENTRAL OKLAHOMA IN
VICINITY OF ELEVATED FRONTAL ZONE. PROFILER DATA SHOWING A MODEST
INCREASE IN 850MB WIND SPEEDS WITH A GENERAL BACKING OF THE MID
LEVEL FLOW AS WELL WHICH WILL LEAD TO GREATER NORTHWARD MOISTURE
TRANSPORT. THE MAIN RESULT WILL BE A CONTINUED INCREASE IN
COVERAGE OF RAIN AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN MORE OF
A CONCERN OVERNIGHT AS OPPOSED TO SEVERE THREAT WE SAW LAST NIGHT.
OVERALL FORECAST HANDLES THIS FAIRLY WELL AND THE ONLY SIGNIFICANT
CHANGE WAS TO SHIFT AXIS OF HIGHEST POPS/QPF A LITTLE FARTHER
NORTH TOWARD I-44 CORRIDOR. BOTH LOCAL WRF AND 00Z NAM SUPPORT
THIS IDEA. ALSO KNOCKED A DEGREE OR TWO OFF FORECAST MINS BASED ON
CURRENT READINGS...THOUGH TEMPS SHOULD REMAIN NEARLY STEADY
OVERNIGHT. UPDATED PRODUCTS WILL BE OUT SHORTLY.
PREV DISCUSSION... /ISSUED 357 PM CDT THU MAY 13 2010/
DISCUSSION...
FRONTAL BOUNDARY CURRENTLY LINGERING OVER FORECAST
AREA FROM EXTREME SOUTHEAST OKLAHOMA TO MISSOURI.
AFTERNOON SEVERE THUNDERSTORMS NOW EAST OF CARROLL
COUNTY IN NORTHWEST ARKANSAS.
BOUNDARY WILL DRIFT SOUTHEAST TO A NORTHEAST TEXAS
NORTHEAST ARKANSAS LINE OVERNIGHT. SOUTHWEST FLOW
OVER THE TOP OF THAT BOUNDARY...AUGMENTED BY MINOR
IMPULSES WILL MAINTAIN SUFFICIENT LIFT THUS PRECIP
FOR MUCH OF EASTERN OKLAHOMA / NORTHWEST ARKANSAS
OVERNIGHT. HIGH POP CARRIED. WET PICTURE CONTINUES
FRIDAY THROUGH MUCH OF THE WEEKEND. PRIMARY MODELS
AND LARGE NUMBER OF ENSEMBLE GFS MEMBERS UNUSUALLY
WET. MODELS SUGGEST MCS RAIN ACTION SATURDAY NIGHT
AND SUNDAY. POTENTIAL FOR EXCESSIVE RAIN. TROUGH
AXIS FINALLY MOVES EAST OF OKLAHOMA SUNDAY NIGHT.
AREA VULNERABLE TO NORTHWEST FLOW MCS TUESDAY. 500
MB SHORT WAVE WITH RETURN MOIST FLOW MAKES MIDWEEK
PRIME FOR MORE PRECIP. MAY IS THE CLIMATOLOGICALLY
FAVORED TIME OF YEAR FOR PRECIPITATION IN EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 56 71 62 / 20 80 80 70
FSM 80 63 77 64 / 20 80 60 80
MLC 71 58 74 64 / 20 80 70 80
BVO 64 54 71 58 / 20 60 50 70
FYV 74 58 70 59 / 20 80 70 70
BYV 73 56 69 58 / 20 80 60 70
MKO 71 57 71 61 / 20 80 80 70
MIO 67 54 70 59 / 20 80 60 70
F10 65 55 70 61 / 20 80 80 70
HHW 82 64 81 66 / 30 60 60 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...02
LONG TERM....10
AVIATION...02
Hazardous weather outlook, May 13, 3:46 PM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU MAY 13 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CDT THU MAY 13 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...LATE EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...LATE EVENING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE ENDED ACROSS THE AREA FOR THE TIME
BEING. A SLOW MOVING COLD FRONT WILL CONTINUE TO PUSH ACROSS
SOUTHEAST OKLAHOMA DURING THE EVENING. A FEW THUNDERSTORMS ARE
POSSIBLE SOUTH OF THE FRONT IN A MODERATELY UNSTABLE AIRMASS...WITH
A POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS WITH ANY STORMS.
OTHERWISE...RAIN AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS
MUCH OF THE AREA LATE THIS EVENING AS A LOW LEVEL JET DEVELOPS
AND LIFTS MOIST AND UNSTABLE AIR OVER THE FRONTAL BOUNDARY. A FEW
STORMS MAY PRODUCE LARGE HAIL SOUTH OF INTERSTATE 40. HEAVY RAIN
AND FLASH FLOOD POTENTIAL WILL BE INCREASING TO THE SOUTHEAST OF
INTERSTATE 44 AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS MOVE
ACROSS THE SAME AREA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL REMAIN WITH US THROUGH EARLY NEXT
WEEK...WITH HEAVY RAIN BEING THE PRIMARY THREAT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE STORMS CANNOT BE
RULED OUT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 13, 7:37 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL CLAYTON 34.59N 95.35W
05/13/2010 E0.75 INCH PUSHMATAHA OK PUBLIC
0145 PM HAIL CLAYTON 34.59N 95.35W
05/13/2010 E0.75 INCH PUSHMATAHA OK PUBLIC
&&
RBDLocal storm report, May 13, 7:39 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TORNADO 5 N BROKEN ARROW 36.12N 95.79W
05/13/2010 TULSA OK NWS STORM SURVEY
BRIEF TORNADO TOUCHDOWN JUST NORTHWEST OF 21ST AND LYNN
LANE ROAD....167TH EAST AVE. PRELIMINARY ESTIMATE EF0.
DAMAGE TO NUMEROUS TREES. SHINGLES PEELED BACK ON HOUSE.
SHED LIFTED AND WRAPPED ONTO A TREE ABOUT 15 FEET UP.
THIS IS LIKELY THE EXTENSION OF A TORNADO THAT BEGAN IN
CREEK COUNTY.
&&
RBDLocal storm report, May 13, 7:40 PM CST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 AM TSTM WND DMG BOLEY 35.49N 96.48W
05/13/2010 OKFUSKEE OK POST OFFICE
POWER LINES DOWN
0430 AM TSTM WND DMG BRISTOW 35.83N 96.39W
05/13/2010 CREEK OK PUBLIC
MULTIPLE TREES DOWN IN AND AROUND BRISTOW. STRUCTURE AT
THE CORNER OF S.339TH W AVE AND W. 261ST STREET SOUTH HAD
ROOF TORN OFF.
0430 AM TSTM WND GST 4 SE BRISTOW 35.79N 96.34W
05/13/2010 M60.00 MPH CREEK OK MESONET
0435 AM TSTM WND GST 4 SE BRISTOW 35.79N 96.34W
05/13/2010 M80.00 MPH CREEK OK MESONET
0435 AM TSTM WND DMG KELLYVILLE 35.94N 96.21W
05/13/2010 CREEK OK PUBLIC
SEVERAL HOMES SUSTAINED ROOF DAMAGE IN AND AROUND
KELLYVILLE.
0445 AM TSTM WND DMG SAPULPA 36.00N 96.11W
05/13/2010 CREEK OK BROADCAST MEDIA
NUMEROUS REPORTS OF STRUCTURAL DAMAGE ON THE NORTHEAST
SIDE OF TOWN.
0446 AM TSTM WND GST PHAROAH 35.42N 96.12W
05/13/2010 E80.00 MPH OKFUSKEE OK PUBLIC
0446 AM TSTM WND DMG BEGGS 35.74N 96.07W
05/13/2010 OKMULGEE OK PUBLIC
TRAMPOLINE THROWN OVER HOUSE...TREES DOWN
0446 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
POCKETS OF SIGNIFICANT TREE...POWERLINE AND ROOF DAMAGE
ACROSS THE TULSA METRO...BETWEEN 446 AM AND 503 AM
ESTIMATED BY RADAR
0446 AM TORNADO 3 NE SAPULPA 36.03N 96.08W
05/13/2010 CREEK OK NWS EMPLOYEE
NWS SURVEY TEAM IN THE FIELD AND WILL PROVIDE ADDITIONAL
INFORMATION LATER TODAY
0450 AM TSTM WND DMG JENKS 36.02N 95.97W
05/13/2010 TULSA OK BROADCAST MEDIA
PARTIAL ROOF COLLAPSE WITH EXTENSIVE DAMAGE TO
HOME...7800 SOUTH 26TH WEST AVE
0450 AM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
05/13/2010 M62.00 MPH OKMULGEE OK MESONET
0452 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
NUMEROUS TREE AND POWER LINE DAMAGE NEAR 61ST AND LEWIS
0453 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
NUMEROUS TREE AND POWER LINE DAMAGE NEAR 51ST AND LEWIS
0455 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK NWS EMPLOYEE
FENCE BLOWN DOWN 91ST AND 92 EAST AVE
0455 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK TRAINED SPOTTER
NUMEROUS REPORTS OF POWER OUTAGES AND DAMAGE TO HOMES
FROM TREES FALLING ON THEM.
0455 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
24TH PLACE/SHERIDAN ROAD...LARGE TREE ON CAR
0455 AM TSTM WND DMG 1 S TULSA 36.12N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
LARGE TREE BLOWN OVER ONTO A HOUSE AT 53RD AND SANDUSKY.
RELAYED BY KOTV.
0456 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK NWS EMPLOYEE
POWER POLE SNAPPED 101ST BETWEEN MINGO AND GARNETT
0456 AM TSTM WND DMG 1 W MORRIS 35.61N 95.88W
05/13/2010 OKMULGEE OK EMERGENCY MNGR
MAJOR DAMAGE TO A HOUSE 1 MILE WEST AND 1/4 MILE NORTH OF
MORRIS.
0456 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
WINDOWS BLOWN OUT OF SEVERAL VEHICLE AT CAR
DEALERSHIP...41ST AND MEMORIAL
0456 AM TSTM WND DMG MORRIS 35.61N 95.86W
05/13/2010 OKMULGEE OK EMERGENCY MNGR
ROOFS OFF OF SEVERAL HOMES ALONG WITH COLLAPSED WALLS.
TWO METAL BARNS AND A GRAIN BIN DESTROYED, ONE BARN
HEAVILY DAMAGED. MULTIPLE TREES AND POWER POLES DOWN.
0456 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
46TH AND MEMORIAL ROOF BLOWN OFF BUILDING WITH PARTIAL
WALL COLLAPSE
0457 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
BRICK/STONE FENCE BLOWN DOWN...NUMEROUS TREES DOWN...NEAR
41ST AND MINGO
0500 AM TSTM WND DMG 4 SE CATOOSA 36.15N 95.69W
05/13/2010 WAGONER OK PUBLIC
1.5 MILES EAST OF 193RD EAST AVE AND 11TH ST. LARGE TREES
UPROOTED. POWER OUT. ESTIMATED WINDS OF 80 MPH.
0500 AM TSTM WND DMG 4 S TULSA 36.08N 95.92W
05/13/2010 TULSA OK PUBLIC
52ND AND SOUTH OSWEGO IN TULSA. TWO FOOT DIAMETER TREE
BLOWN DOWN ON TOP OF TWO VEHICLES...ON A POLICE PATROL
CAR. NUMEROUS OTHER TREES DOWN AND LIMBS BROKEN.
0500 AM TSTM WND DMG GLENPOOL 35.96N 96.01W
05/13/2010 TULSA OK PUBLIC
LARGE TREE LIMBS AND BRANCHES DOWN. DAMAGE BLOWN
NORTHEAST. TREES SNAPPED AT BASE IN DOWNTOWN GLENPOOL.
0500 AM TSTM WND GST 6 SE BROKEN ARROW 35.99N 95.71W
05/13/2010 E65.00 MPH WAGONER OK NWS EMPLOYEE
0500 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK NWS EMPLOYEE
NUMEROUS LARGE TREE LIMBS BLOWN DOWN. WIND GUSTS
ESTIMATED AT 80 MPH. REPORTED AT 55TH AND YALE.
0503 AM TORNADO 1 ESE ONETA 36.01N 95.69W
05/13/2010 WAGONER OK NWS STORM SURVEY
NWS TEAM STILL IN THE FIELD ASSESSING DAMAGE AND DETAILS.
PRELIMINARY EF2 RATING. 250 TO 300 YARDS WIDE. HOME
DESTROYED. LENGTH NOT YET DETERMINED.
0503 AM TORNADO 5 N BROKEN ARROW 36.12N 95.79W
05/13/2010 TULSA OK NWS STORM SURVEY
BRIEF TORNADO TOUCHDOWN JUST NORTHWEST OF 21ST AND LYNN
LANE ROAD....167TH EAST AVE. PRELIMINARY ESTIMATE EF0.
DAMAGE TO NUMEROUS TREES. SHINGLES PEELED BACK ON HOUSE.
SHED LIFTED AND WRAPPED ONTO A TREE ABOUT 15 FEET UP.
THIS IS LIKELY THE EXTENSION OF A TORNADO THAT BEGAN IN
CREEK COUNTY.
0505 AM TSTM WND DMG SAPULPA 36.00N 96.11W
05/13/2010 CREEK OK LAW ENFORCEMENT
TREE LIMBS DOWN IN THE SAPULPA AREA
0505 AM TSTM WND DMG 4 E BROKEN ARROW 36.05N 95.72W
05/13/2010 WAGONER OK PUBLIC
ROOF BLOWN OFF BARN. WOOD PRIVACY FENCE DOWN. LARGE TREE
UPROOTED. OTHER LARGE TREE LIMBS BROKEN AND DOWN.
0509 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/13/2010 M62.00 MPH MUSKOGEE OK MESONET
0510 AM TSTM WND GST 3 E BROKEN ARROW 36.05N 95.74W
05/13/2010 E60.00 MPH WAGONER OK EMERGENCY MNGR
REPORTED NEAR THE JUNCTION OF HIGHWAY 51 AND THE CREEK
TURNPIKE
0510 AM TSTM WND DMG 2 E HASKELL 35.82N 95.64W
05/13/2010 MUSKOGEE OK EMERGENCY MNGR
HIGHWAY 104 GOING EAST OUT OF HASKELL INTO WAGONER COUNTY
IS BLOCKED DUE TO DOWNED POWER POLES AND TREES.
0515 AM TSTM WND DMG COWETA 35.95N 95.65W
05/13/2010 WAGONER OK EMERGENCY MNGR
THREE HOMES WITH MAJOR STRUCTURAL DAMAGE AT 108TH AND
MIDWAY NEAR THE COWETA AREA.
0515 AM TSTM WND DMG VERDIGRIS 36.23N 95.69W
05/13/2010 ROGERS OK LAW ENFORCEMENT
ROOF BLOWN OFF A HOUSE. POWER LINES DOWN.
0519 AM TSTM WND DMG 4 S CLAREMORE 36.25N 95.62W
05/13/2010 ROGERS OK NWS EMPLOYEE
MULTIPLE POWER POLES DOWN FROM LARGE TREE FALLING ON
LINES.
0520 AM TSTM WND DMG 6 W WAGONER 35.96N 95.48W
05/13/2010 WAGONER OK LAW ENFORCEMENT
HIGHWAY SIGNS BLOWN OVER
0524 AM TSTM WND DMG 1 N CHECOTAH 35.48N 95.52W
05/13/2010 MCINTOSH OK POST OFFICE
ROOF DAMAGE TO TIRE SHOP.
0525 AM TSTM WND GST 3 SSE INOLA 36.11N 95.49W
05/13/2010 M58.00 MPH ROGERS OK MESONET
0526 AM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/13/2010 MUSKOGEE OK LAW ENFORCEMENT
TREE LIMBS DOWN IN MUSKOGEE
0530 AM TSTM WND DMG PRYOR 36.31N 95.32W
05/13/2010 MAYES OK EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWNED...AS
WELL AS STRUCTURAL ROOF DAMAGE. REPORTED COUNTY WIDE.
0530 AM TSTM WND GST CHOUTEAU 36.19N 95.34W
05/13/2010 E60.00 MPH MAYES OK EMERGENCY MNGR
0530 AM TSTM WND DMG 2 S LENAPAH 36.82N 95.64W
05/13/2010 NOWATA OK POST OFFICE
TREE LIMBS DOWN BETWEEN LENEPAH AND DELAWARE.
0545 AM TSTM WND DMG KETCHUM 36.52N 95.02W
05/13/2010 CRAIG OK EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWNED...AS
WELL AS DAMAGE TO OUTBUILDINGS.
0549 AM TSTM WND DMG 3 N TAHLEQUAH 35.96N 94.97W
05/13/2010 CHEROKEE OK PUBLIC
NUMEROUS TREES DOWN IN THE MOODYS AREA
0550 AM TSTM WND DMG LEACH 36.20N 94.92W
05/13/2010 DELAWARE OK PUBLIC
TREE LIMBS DOWN IN LEACH.
0602 AM TSTM WND DMG COLCORD 36.26N 94.69W
05/13/2010 DELAWARE OK EMERGENCY MNGR
POWER POLES DOWN IN TOWN...TREES DOWNED JUST EAST OF
COLCORD
0615 AM TSTM WND DMG 8 SE WYANDOTTE 36.71N 94.62W
05/13/2010 OTTAWA OK EMERGENCY MNGR
NUMEROUS TREES DOWNED...TWO BARNS DESTROYED
0630 AM TSTM WND DMG BENTONVILLE 36.37N 94.21W
05/13/2010 BENTON AR PUBLIC
MAPLE TREE SNAPPED IN HALF AND BRANCHES RIPPED OFF ITS
TRUNK.
0633 AM TSTM WND DMG 2 SSW ELM SPRINGS 36.18N 94.25W
05/13/2010 WASHINGTON AR BROADCAST MEDIA
SEVERAL POWER POLES DOWNED
0637 AM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/13/2010 WASHINGTON AR PUBLIC
SWATH OF TREE DAMAGE FROM SW TO NE 100 YARDS WIDE
0642 AM TSTM WND GST 1 WSW PEA RIDGE 36.45N 94.13W
05/13/2010 E60.00 MPH BENTON AR PUBLIC
0648 AM TSTM WND DMG 2 WNW BEST 36.24N 93.91W
05/13/2010 BENTON AR PUBLIC
MANY LARGE TREE LIMBS BROKEN AND BLOWN ACROSS ROADS.
SEVERAL LARGE TREES BLOWN DOWN IN FIELDS. NEAR WAR EAGLE
ALONG HIGHWAY 303 WEST AND SOUTH OF HIGHWAY 303 AND 12
JCT.
0650 AM TSTM WND DMG 5 SE GARFIELD 36.40N 93.91W
05/13/2010 BENTON AR PUBLIC
NUMEROUS LARGE TREE LIMBS BROKEN AND BLOWN DOWN NEAR LOST
BRIDGE
0700 AM TSTM WND DMG 7 S EUREKA SPRINGS 36.30N 93.74W
05/13/2010 MADISON AR LAW ENFORCEMENT
LARGE TREE BLOWN ACROSS ROAD. LOCATION APPROXIMATE
0700 AM TSTM WND DMG 10 S EUREKA SPRINGS 36.26N 93.74W
05/13/2010 MADISON AR PUBLIC
TWO LARGE TREES BLOWN DOWN. NUMEROUS LARGE TREE LIMBS
BROKEN AND DOWN.
0145 PM HAIL CLAYTON 34.59N 95.35W
05/13/2010 E0.75 INCH PUSHMATAHA OK PUBLIC
0145 PM HAIL CLAYTON 34.59N 95.35W
05/13/2010 E0.75 INCH PUSHMATAHA OK PUBLIC
0155 PM TSTM WND DMG 3 WNW NATURAL DAM 35.67N 94.44W
05/13/2010 CRAWFORD AR PUBLIC
SEVERAL TREES BLOWN DOWN JUST SOUTHEAST OF DAVIDSON
COMMUNITY...ALONG HIGHWAY 59 TOWARD NATURAL DAM. OTHER
TREE DAMAGE.
0215 PM HAIL TALIHINA 34.75N 95.05W
05/13/2010 E0.75 INCH LE FLORE OK EMERGENCY MNGR
0234 PM TSTM WND DMG CROSSES 35.87N 93.91W
05/13/2010 MADISON AR EMERGENCY MNGR
SEVERAL TREES AND POWER POLES DOWNED AT THE INTERSECTION
OF HWY 295 AND HWY 16. HWY 16 WAS BLOCKED DUE TO THE
DAMAGE FOR APPROXIMATELY 45 MIN.
0250 PM TSTM WND DMG HUNTSVILLE 36.09N 93.74W
05/13/2010 MADISON AR PUBLIC
SEVERAL WINDOWS BLOWN OUT OF HUNTSVILLE MIDDLE SCHOOL.
0253 PM TSTM WND DMG WITTER 35.94N 93.68W
05/13/2010 MADISON AR COUNTY OFFICIAL
ROOF BLOWN OFF OLD FEED STORE. FEED BIN BLOWN OUT INTO
ROAD IN WITTER AREA.
0255 PM TSTM WND DMG AURORA 36.00N 93.70W
05/13/2010 MADISON AR COUNTY OFFICIAL
4 TO 5 LARGE TREES BLOWN DOWN. AT LEAST ONE ACROSS THE
ROAD. OTHER TREE DAMAGE.
0300 PM TSTM WND DMG 5 S HUNTSVILLE 36.01N 93.74W
05/13/2010 MADISON AR LAW ENFORCEMENT
BARN DAMAGED ON HIGHWAY 23 SOUTH OF HUNTSVILLE.
&&
RBDSpecial weather statement, May 14, 12:18 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT FRI MAY 14 2010
OKZ060-064-140700-
CREEK OK-TULSA OK-
118 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK AND TULSA
AT 119 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...SAND SPRINGS...KELLYVILLE
AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3617 9626 3614 9587 3585 9633 3594 9651
TIME...MOT...LOC 0619Z 226DEG 24KT 3594 9635Flood, Ottawa
- When
- May 14, 12:30 AM CST to May 16, 1:15 PM CST
- Where
- Ottawa County, 6 mi W of Commerce
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.930, -94.979
The Neosho River near Commerce rose above its flood stage of 15 feet at 1:30 am CDT on May 14th. The river crested at 18.40 feet at 7 am CDT on the 15th, resulting in moderate flooding. The river fell below flood stage at 2:15 pm CDT on the 16th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, May 14, 20101 death · 1 injured · $283,000 · EF3 · 21 events
- Flash Flooding in Texas, May 14 to 15, 20101 death · $5,000 · 3 events
- Hail and Damaging Wind in Maryland, May 14, 2010$755,000 · 2 in hail · 20 events
- Flash Flooding and Hail in Texas, May 14 to 15, 2010$1.2 million · 56 kt wind · 9 events
- Hail and Damaging Winds in Pennsylvania, May 14, 2010$96,000 · 2 in hail · 45 events
- Flash Flooding and Hail in Tennessee, May 14, 2010$246,000 · 2 in hail · 23 events
- Hail and Damaging Winds in Ohio, May 14, 2010$480,000 · 1 in hail · 9 events
- Flash Flooding and Hail in Texas, May 14 to 15, 2010$150,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in New Jersey, May 14, 2010$120,000 · 1 in hail · 17 events
- Hail and Damaging Winds in Pennsylvania, May 14, 2010$110,000 · 2.5 in hail · 8 events
- Lightning Strike in Arkansas, May 14, 2010$150,000 · 1 event
- Flash Flood and Hail in Kentucky, May 14, 2010$100,000 · 1.75 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237148.